# SDR DALA2021113007358

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CRACKED STABILIZATION STRAP ON STA 365.20 AND LBL 45 (W1 AREA) AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00712: CRACKED STABILIZATION STRAP ON STA 365.20 LBL 45 WAS REPAIRED PER B757-200 SRM. (2031504)
